# SDR SWIA200110361

- Difficulty date: November 16, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 17,133 hours, 22,653 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Flux Detector
- Part number: 6225812004
- Condition: Faulty
- Location: Lt & Rt
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, I
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER'S HDG AND GYRO FLAGS ON EHSI & ADI.  REMOVED AND REPLACED LEFT AND RIGHT FLUX DETECTORS PER 34-21-03.  OPS CHECK GOOD.
